Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fluctuating BP, stomach pain, headache, anxiety, flushes on rise in BP. How can I get rid of this?

My blood pressure rises and falls really fast the last 3 days.196/92 was the worse. This morning it was 116/70. A hour ago it was 186/82. During the day it stayed around 138/72.When it s high I get sick to my stomach , flush, headache and it feels like butterflies in my body.
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response

Blood Pressures do fluctuate from time to time, from group of beats to other group of beats and a simple mathematics tells us that our heart beats for about 96,000 times a day. Higher BP in more than normal in two fifth that is 40% of beats would qualify for high BP and would need treatment.

However, association of anxiety, stomach pain and flushes is not the usual phenomenon. The most common condition (rare if we take all the patients of high BP) associated with is Pheochromocytoma which secretes sympathomimetic molecules. Measurement of 24 hour urinary VMA (Vinyl Mandelic Acid) is a diagnostic test for this. Thereafter, by radio nuclide scanning the tumor can be localized and removed. Usually it is located within suprarenal glands which are located above each kidney.

Dr Anil Grover
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor